# SDR 05FDEA02101

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 12,695 hours, 6,847 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC SEAT TRACK FROM FRAME 54.2-54.3, BL-0 HAS 2 PLACES OF CORROSION    REMOVED CORROSION IAW SRM 53-10-16 FOUND SEAT TRACK TO BE OUT OF LIMITS.  FABRICATED SEAT TRACK ON TRAVELER NR T5/532242 IAW SRM 53-10-16  TREATED AND PRIMED IAW SRM 51-21-10.  FABRICATED SEAT TRACK SPLICES ON TRAVELER T5/532244 IAW SRM 53-10-16.  TREATED AND PRIMED SPLICES IAW SRM 51-21-10.  REMOVED AND REPLACED SEAT TRACK SPLICES IAW SRM 53-10-16, TOUCHED UP PAINT IAW SRM 51-23-10.
